RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1972, Volume 8, Number 8  


Ordinary Differential Equations
A generalized Bohr–Neugebauer theorem
R. Boles Basit, L. Tsend
1343
The construction of a set of systems of differential equations that have prescribed curves as their limit cycles
T. F. Bulatskaya
1349
Inverse problems of the dynamics of a heavy solid body with one fixed point
A. S. Galiullin
1357
A certain formulation of linear pursuit problems
P. B. Gusyatnikov
1363
The stability of the solutions of differential-recurrence equations. II. Stability under linear approximation
Y. P. Dimitrov
1372
Uniqueness of the solution of boundary value problems for systems of two first order differential equations
Yu. A. Klokov
1377
Certain problems of the optimal control of the intensity of random perturbations
V. B. Kolmanovskii
1386
The solutions of differential equations with singular initial conditions
S. G. Kondratenya, E. G. Prolisko, T. I. Shved
1396
On the theory of Painlevé's sixth equation
N. A. Lukashevich
1404
On the question of algebraic movable singularities
A. M. Markina, A. I. Yablonskii
1409
Simultaneous accessibility of the central exponents of two-dimensional linear systems
. . Nuzhdova
1416
A model example of the pursuit game problem with incomplete information. II
V. S. Patsko
1423
Conditions for the center for certain equations of the form $yy'=P(x)+Q(x)y+R(x)y^2$
L. A. Cherkas
1435

Partial Differential Equations
The behavior of the solutions of a quasi-linear parabolic equation in divergence form as $t\rightarrow \infty $
Yu. P. Gor'kov
1440
Existence and uniqueness of the generalized solution of a certain nonlinear problem in an infinite domain
V. R. Portnov
1447
Weighted spaces. The imbedding theorem
V. N. Sedov
1452
Exponential decrease at infinity of certain solutions of elliptic equations
G. N. Finozhenok
1463

Integral-Differential and Integral Equations
Conditions for the complete continuity of integral operators with fixed singularities in the space of continuous functions
V. G. Ogandzhanyan
1473
The construction of $s$-adjoints to integro-differential operators
I. V. Parkhimovich
1486

Short Communications
The source function of the Laplace operator for a domain that is bounded by a hyperboloid of rotation
A. M. Glyuzman, F. K. Minikeeva
1494
Necessary optimality conditions for systems that are not solved with respect to the derivative
M. L. Gusakova
1498
The connection between the Bellman function and matrix impulses
A. I. Kalinin
1501
Existence and uniqueness of the periodic solution of a relay system with hysteresis
A. M. Kamachkin
1505
The identifiability of linear nonstationary systems
T. B. Kopeikina
1507
Certain special transformations of matrix differential equations of Riccati type
V. N. Laptinskii, V. V. Pugin
1511
Systems of differential equations with selective switching
T. È. Mozhdzher
1515
A remark on the theory of integral equations
A. G. Ramm
1517
The Cauchy problem for a certain class of differential equations
N. A. Sidorov
1521
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019